# SDR AALA201610179006

- Difficulty date: October 15, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 42,866 hours, 27,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Wrong Part
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO READ L2 ESCAPE SLIDE PRESSURE DUE TO WRONG DECORATIVE-COVER INSTALLED.  REMOVED AND INSTALLED L2 DOOR ESCAPE SLIDE DECORATIVE-COVER, INSTALLATION CHECK OK.  REF AMM 25-62-50-401 & IPC 25-62-04-52 ITEM 50H.  THE AIRCRAFT WAS NOT GROUNDED.
